# SDR UPS00831589

- Difficulty date: February 9, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N752UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45952
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Frame
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C123 FWD CARGO DOOR HAS CUT IN FRAME AT LOWER CTR EDGE.  REMOVED DAMAGED AREA, FABRICATED DOUBLER IAW DC8 SRM 52-2-0.  ALODINED AND PRIMED DOUBLER IAW DC8 SRM 51-1-8.  INSTALLED DOUBLER IAW DC8 SRM 51-1-21.
